# SDR DALA2023020100817

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 68,543 hours, 26,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9854928) DURING INSPECTION FOUND FWD LEFT EMERGENCY LIGHTS INOP. R/R FWD LEFT EMERGENCY BATTERY PACK PER B737 AMM:33-51-06.OPS CHECK GOOD.
